# SDR AWXA200200225

- Difficulty date: March 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 15,236 hours, 6,331 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: B546CCM0104
- Part serial: 7600
- Condition: Failed
- Location: E/E Bay
- Part time: 2,065 hours, 809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F, S
- Precautionary procedure: A

## Discrepancy

TAKEOFF FL 180 FMGC NR 1 & 2 FAILED DUMPING PRIMARY & SECONDARY FLT PLANS.  AUTOPILOT WOULD NOT EXCEED 5 DEG TURN RATE, RADIO NAV HARD TUNED TO 109.9.  VERTICAL RATE OF DESCENT AT TOUCHDOWN 100 FPM.  R&R NR 1 & 2 FMGC.  OPS CHECK, AUTO-LAND TEST GOOD & NAV DATA UPLOADED.  VERIFICATION FLT FOR FMGC UNSATISFACTORY, NR 2 FMGC FAILED CLIMBING THROUGH FL 270, FMGC COULD NOT BE RESET.  REPLACED NR 2 FMGC, OPS GOOD.  2ND VERIFICATION FLT SATISFACTORY.  FMGC S/N 7600 CONFIRMED FAILURE AT VENDOR, REPLACED A55 BOARD.  FMGC S/N 0726, CONFIRMED FAILURE FAILING PARTS 8-1 & 9 OF FUNCTIONAL TEST, REPLACED A13 BOARD.  FMGC S/N 6535 PASSED TEST,  FAILED SOLDER INSPECTION, RESOLDERED A51 & A53 BOARDS.
